MAUDE Adverse Event Report: ETHICON INC. BLAKE SI DRAIN HBLS 15FR RND; CATHETER, IRRIGATION

ETHICON INC. BLAKE SI DRAIN HBLS 15FR RND; CATHETER, IRRIGATION
Catalog Number 2228
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional information: h6 component code: g07002 - device not returned.Additional information provided: level of harm: n/a or not reported.Who was affected? patient.Unexpected or prolonged care? no.Frequency of problem: recurring.Additional information has been requested and received.Attempts to obtain the device have been made.If further details are received at a later date a supplemental medwatch will be sent.What is the lot number? not recorded.Is the device available to be returned for evaluation? yes.If yes, what is the device return status? will be returned shortly.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported a patient underwent "an" unknown procedure on an unknown date and a drain was used.Right chest tube had hole torn in it.Presumed from frequent stripping due to large clots in line.There were no adverse consequences to the patient.Additional information has been requested.

Brand Name
BLAKE SI DRAIN HBLS 15FR RND
Common Device Name
CATHETER, IRRIGATION
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
DEGANIA SILICON LTD.-INDIA
251, sector-6, imt manesar
gurugram
IN  
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key17625677
Report Number2210968-2023-06205
Device Sequence Number17633090
Product Code GBX
UDI-Device Identifier10705031003569
UDI-Public10705031003569
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
CL I EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2228
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2023
Initial Report FDA Received Date08/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown